MathSciNet Relay Station
MathSciNet bibliographic data
MR1154720 (92j:92014) 92D25 (34C99 93B30)
Chappell, Michael J.; Godfrey, Keith R. Structural identifiability of the parameters of a nonlinear batch reactor model. Math. Biosci. 108 (1992), no. 2, 241–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement